Author Topic: Coming off klonopin  (Read 3414 times)

[Buddie]

Re: Coming off klonopin
« Reply #20 on: February 09, 2020, 02:26:31 am »
Congratulations on your benzo freedom [...]!  :highfive:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Coming off klonopin
« Reply #21 on: February 22, 2020, 02:48:35 pm »
It's been two weeks as of today, still having mild headaches but it's manageable. The bigger issue: After having restless leg syndrome for the past few months, every day, I finally figured out it's due to Paxil. It's also causing sinus problems before bed, every night. I'm taking 10mg and attempted to do a 20% cut, that went down in flames so I bumped it up to 10% and it's doable, I think. Is there any section on here for ssri's? That would really help.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Coming off klonopin
« Reply #22 on: February 22, 2020, 02:52:56 pm »
Your symptoms do sound manageable, that's good to hear!  Interesting you've found the culprit for your other issues, sounds like you need to take this one slow too.

Here is a link to our Other Medications board, you can do a search for other threads discussing Paxil, or start your own.

There is also a poly drugging support group which may talk about it. http://www.benzobuddies.org/forum/index.php?topic=132299.0
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Coming off klonopin
« Reply #23 on: February 22, 2020, 03:38:35 pm »
Paxil was the miracle drug for years. No side effects and it worked wonderful, never had to increase my dose. Hardly anybody takes 10mg, it goes up to like 60 I think. Thought I would be done with my digital scale, but here I go again :idiot: .
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Coming off klonopin
« Reply #24 on: February 22, 2020, 03:55:46 pm »
Benzo's turn our world upside down, our sensitized CNS lets us know it's not happy for a long time. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Coming off klonopin
« Reply #25 on: February 22, 2020, 05:22:58 pm »
[...], I am so proud of what you have accomplished, in terms of research, staying calm, accepting the nastiness of going through withdraw, and you have stayed upbeat, even when in pain or scared.

I feel like 90% of our ability to get through withdraw is how we think, and putting our energy into acceptance, not fighting symptoms. I could go on and on in regards to acceptance and attitude, but your posts express that you have been in that place at least since you joined us.

Thanks for letting us know how your doing as well, and you might think about starting your own blogs in these forums:

Benzo-free Celebrations

Success Stories
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Coming off klonopin
« Reply #26 on: February 23, 2020, 12:37:50 am »
Thanks [...] and [...], you two have been with me since the beginning and I appreciate it. It was pretty rotten, but what kept me going was a calendar with a schedule and a plan. I wish I could reflect more, but most of it was a blur. I accepted the way things were going to be for a while, the battle to defeat a drug problem is usually fought alone. The same challenge, every day. I regret not keeping a daily log, would have put it somewhere but, hindsight is 20/20 and I wasn't thinking back then. With Dr Ashton passing away in the middle of the episode, it motivated me to keep looking ahead and not to sweat the small stuff. Just throw it all in a proverbial box and put it in a closet somewhere then forget about it.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Coming off klonopin
« Reply #27 on: March 20, 2020, 08:54:54 pm »
Dont mean to cause any unnecessary alarm, but something terrible happened. A few weeks ago I tried to come off paxil and seroquel. I didnt think there would be any seroquel withdrawals because I was able to taper 50mg at a time from 350 without a problem. Needless to say I was bedridden, lost 20lbs, etc. Went back on the paxil, stabilized. Eventually caved and restarted seroquel at 25mg, then 50mg. That worked for a week but as of yesterday it pooped out and the withdrawals came back and today they're pretty horrible. Today I took something like 150mg of seroquel, no luck.

So im making the decision to come off the seroquel again, but this time I'll have family support. Although it concerns me, I dont care too much if I have to take some klonopin for a while, it's easier to come off of. I sweated out a couple of weeks on the couch. No sleep, no food, not much water. I had my bunny rabbit but even she got annoyed. I was so nauseous, sweating, just horrible.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Coming off klonopin
« Reply #28 on: March 20, 2020, 09:26:57 pm »
I've heard awful things about coming off both Paxil and Seroquel, did you try to do them both at the same time?  Are you saying you're going back on Klonopin?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Coming off klonopin
« Reply #29 on: March 20, 2020, 11:29:28 pm »
I did come off both, but that didn't last long and I was back on the paxil within a week. The seroquel is a different story, it's very deceptive. Most people don't feel any withdrawals until they're clean and I didn't catch on for a long time. It's been about three weeks since all this started and I've taken ativan a handful of times. Benzos won't do much for withdrawals from antipsychotics. There were a few times during the seroquel w/d's that no benzos worked, for example I took like 3mg of ativan to no avail. They're very debilitating. Sweats/chills, crying, feeling hopeless, severe insomnia, the list goes on but the worst by far is nausea. The nerves that are affected by seroquel live in our stomach, unfortunetely.

This past week I only took 0.25 of klonopin and then half of that, but this morning I took a small dose which did nothing, then about two hours ago I took 0.75mg and I feel better. I'm capable of doing without it, and I'll be at my parents house where they'll be able to help me eat and try to stay in one piece. But I like to know that it's still an option.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.